I take the probiotics when I wake up. I then take the Nystatin about an hour later with food as instructed by my gyno as to not upset my stomach. At night I do the same. Am I taking them too close together? A month ago I was on Diflucan & Nystatin at the same time, which lasted for a week before my stomach couldn’t handle it anymore. So, my gyno instructed me to finish the Diflucan & stop the Nystatin. I did this and so no improvement. Now I am starting back on the Nystatin slowly, taking it 1x day the 1st week, 2x day the 2nd week and so on until I reach taking it 4x day. I have taken diflucan before and saw no improvement. The Nystatin is hopefully killing the candida, I’m guess so just by the evidence expelled from the colon cleanse.
Here are a few items I am consuming which I may not supposed to be?:
Lifeway organic Kefir
Homemade quaker oatmeal sweetened with Xylitol
Homemade lipton black tea sweetened with Xylitol
Back to Nature Organic Stoneground crackers with almond butter
The colon cleanse to flush out the toxins:
which I take 2x morning/2x night for 1 week then 1x morning/1x night for 1 week
Is this supposed to give you bad diarrhea?
Here is the probiotic from my gyno:
Is it a good one?